# SDR COMA0660475

- Difficulty date: August 7, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 19,989 hours, 18,518 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: P196305
- Condition: Clogged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9479 - EN ROUTE CVG-MHT RECEIVED A DISPLAY COOL MESSAGE, FLIGHT DIVERTED TO PIT.  REPLACED CLOGGED AIR FILTER FOR THE ELECTRONIC FLIGHT INSTRUMENT SYSTEM.
